Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Shoulder, back and knee pain. Taking vidicons. Want to change medicine. Suggestions?

Yes you may I have a lot of chronic pain in my right shoulder up my head til it gives me a headache I also have chronic back and knee pain I ve been taking vidicons for some years now I want switch to some else now because its gone from 1 every 4 hours to 2 every 4 hours I don t want my liver messed up help what do you think am thinking norco 10/325
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome at HCM.

It looks that you may be suffering from headache & multiple joint pain.This pain looks to be due to fibromylagia. For this you should have a good analgesic.For such pain i used to prescribe pregabalin. This can be taken on prescription.You should avoid stress & do yoga & meditation.This will help you.

With best wishes.

Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor